Positivity of duality mappings. (English) Zbl 0149.36202

Full Text: DOI


[1] Arne Beurling and A. E. Livingston, A theorem on duality mappings in Banach spaces, Ark. Mat. 4 (1962), 405 – 411 (1962). · Zbl 0105.09301
[2] Felix E. Browder, On a theorem of Beurling and Livingston, Canad. J. Math. 17 (1965), 367 – 372. · Zbl 0132.10602
[3] Felix E. Browder, Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. Amer. Math. Soc. 118 (1965), 338 – 351. · Zbl 0138.39903
[4] R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497 – 510. · Zbl 0145.15901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.